Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Sweat causing terrible red rash,pimples and lymph nodes

the white of my nail keeps going down further, sometimes the tips near the nail peels and the skin is extremely sensitive and painful. and i also get a terrible rash under my left arm.. within a few days its red and its covered in pimples and sometimes even lymph nodes swell up, they get very hard and big. this happens when i sweat and i cannot wear any deodorant because it makes it worse. i dont know what it can be.
Asked On : Fri, 20 May 2011
Answers:  1 Views:  257
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Welcome to HealthcareMagic.

You probably have a fungal infection of nails and also skin of armpit.Fungal infection persistent for longer duration can give a chance for bacteria to invade the skin and so the infection worsens.I advise you to visit your Dermatologist and get examined and evaluated for this.A topical cream of antifungal and steroid can be prescribed by your Doctor if it is an infection.

There could be chances that you are allergic to few objects and you need to identify them.

Take care.
Answered: Fri, 20 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor